# SDR 01FDEA00445

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240153503
- Part serial: AA01
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTERMITTENT ENG 1 FIRE (AURAL ALSO) WARN.  SHOW AS LEVEL 1 ALERT.  REMOVED AND REPLACED UPPER RIGHT FIRE DETECTOR ASSY PER MM 26-11-03-4.  OPS CK OK.  CLOSED COWLING.
